# SDR USAA2013050300012

- Difficulty date: April 30, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 59,563 hours, 40,708 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602223
- Part serial: 1443
- Condition: Delaminated
- Location: Lt Wing
- Part time: 59,568 hours, 40,711 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT - NR 2 SLAT UPPER TRAILING EDGE DELAMINATED APPROX 41 INCHES LONG BETWEEN SLAT STA 133 TO SLAT STA 174.  REPLACED NR 2 SLAT IAW JOB CARD.
